# SDR RAIA981232

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Left
- Part time: 2,523 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7470 - STL - LEFT BETA LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED LEFT BETA SWITCH.  (M)
